Posted by: boo | 2008-11-14


Hi I am a 21 year old male who just had a panic attack relapse I havnt had them for 4 years and they popped up again, however I was still on cilift taking 20mg on and off I think that probably triggered it off as I did not go of it properly. the doctor has now instructed me to take it regularly until he says I must stop he has also prescribed 0.5mg of rivotril at night for the time being to bring be back to normal so to speak .Whats bothering me is the erectile dysfunction I dont experience full rock on erections and I am concerned these meds will create permamnent damage even when I get of them eventually, is this temporary please help?My doctor is Dr M.S Salduker I wonder if you know him

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The thing with drugs like Cilift and indeed any antidepressant, and many other drugs is that either one takes them at the recommended dose every day, and they produce the effects we want, or don't take them. taking them now andn then doesn't allow them to produce the desirable effects, though they can still cause unwelcome side-effects. A door should be either open or shut, and one should either be on the drug or off it ( unless one is tapering off to come off it ).
Sounds like good advice to go back on the cilift for the time being. I'm not certain of the Rivotril at night in the treatment of panic attacks. I gather you had no erectile problems on the Cilift on its own, but these problems only arose ( or didn't arise, as it were ) after starting the Rivotril ? If the latter, I'd question whether the Rivotril is really necessary. If the erectile problems started while on the Cilift, it might be worth considering using a different antidepressant, as though a few guys get this sort of problem on most of them, nobody gets the problem on all of them, and another may suit you better. Alsdo, Wellbutrin, though not as thoroughly tested in Panic Disorder, doesn't seem to cause sexual side-effects.
Anyhow, the good news is that these drugs do not causedamage, let alone permanent damage --- the effect is a nuisance, caused chemically and temporary, and not permanent.
I don't think I know the doctor you mention, but he sounds usefully concerned with helping you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.